# SDR YENA2023027100196

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,760 hours, 28,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#421, BOS-PBI.' ODOR EVENT DURING INITIAL DESCENT UNTIL GEAR DOWN ON FINAL; ACCOMPLISHED INFO NOTICE 2017-T015J FOUND TO BE A TRANSIENT ENVIRONMENTAL SYSTEM ODOR. SECTION B2 DECONTAMINATION LEVEL 1A PER TSM 05-50-00. A/C OK FOR SERVICE.'
